# SDR CALA2011110700716

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 27,114 hours, 9,284 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 2998
- Condition: Faulty
- Location: Te Flap
- Part time: 27,114 hours, 9,284 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO LGA FLAPS 5 SPEED 180 SELECTED GEAR DOWN FLAPS 15 FLAPS WOULD NOT EXTEND FURTHER THAN 5 NOR RETRACT, ALT FLAP EXTENSION WORKED NORMALLY.  R&R RT FLAP POSITION XMITTER AS PER MM 27-58-01 OPS CHECK GOOD.  PERFORMED LAND VERIFY A/C REMAINS CAT IIIA ROTABLE PARTS CHANGE WAS INDICATED - TT # 1454296  S/N OFF 02998 TRANSMITTER, FL  OFF 29-2759-9-0001 2998 ON 29-2759-9-0001 2156.
